# SDR VNAA20250714006

- Difficulty date: June 8, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON MACHINED RIB LEADING EDGE SS58.41 AT LEFT WING.    CRACK ON MACHINED RIB LEADING EDGE SS58.41 AT LEFT WING WAS REPAIRED REO 690-57-41-240 REV --
